# SDR IPXA2017092622074

- Difficulty date: September 13, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 15,738 hours, 9,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900200
- Part serial: NSNUNK
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131RG HAS MISSING CORE AND NUMEROUS PUNCTURES.  FABRICATED A NEW FLOOR PANEL IAW EO A300-5320-16407-E.
